# SDR CA970624003

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE2YL2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Lock Nut
- Part number: A2405
- Condition: Wrong Part
- Location: Spinner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER SPINNER NUT FOUND TO BE P/N A2405-3 WHICH IS THE WRONG PART, THE NUT WAS REPLACED WITH THE PROPER NUT P/N A2405-1.
